JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON DERIVATIONS IN NONCOMMUTATIVE SEMIPRIME RINGS AND BANACH ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON DERIVATIONS IN NONCOMMUTATIVE SEMIPRIME RINGS AND BANACH ALGEBRAS
PARK, KYOO-HONG;
  PDF(new window)
 Abstract
Let R be a noncommutative semi prime ring. Suppose that there exists a derivation d : R R such that for all x R, either [[d(x),x], d(x)]
 Keywords
derivation;semiprime ring;Banach algebra;
 Language
English
 Cited by
1.
GENERALIZED DERIVATIONS IN PRIME RINGS AND NONCOMMUTATIVE BANACH ALGEBRAS,;

대한수학회보, 2008. vol.45. 4, pp.621-629 crossref(new window)
2.
Derivations with Power Values on Lie Ideals in Rings and Banach Algebras,;;;

Kyungpook mathematical journal, 2016. vol.56. 2, pp.397-408 crossref(new window)
1.
Generalized derivations on Lie ideals in prime rings, Czechoslovak Mathematical Journal, 2015, 65, 1, 179  crossref(new windwow)
2.
An identity with generalized derivations on lie ideals, right ideals and Banach algebras, Czechoslovak Mathematical Journal, 2012, 62, 2, 453  crossref(new windwow)
3.
Generalized Derivations of Rings and Banach Algebras, Communications in Algebra, 2013, 41, 3, 1188  crossref(new windwow)
4.
Engel conditions of generalized derivations on Lie ideals and left sided ideals in prime rings and Banach Algebras, Afrika Matematika, 2016, 27, 7-8, 1391  crossref(new windwow)
5.
Generalized derivations with power values in rings and Banach algebras, Journal of the Egyptian Mathematical Society, 2013, 21, 2, 75  crossref(new windwow)
6.
On prime and semiprime rings with generalized derivations and non-commutative Banach algebras, Proceedings - Mathematical Sciences, 2016, 126, 3, 389  crossref(new windwow)
7.
On Lie Ideals with Generalized Derivations and Non-commutative Banach Algebras, Bulletin of the Malaysian Mathematical Sciences Society, 2017, 40, 2, 747  crossref(new windwow)
8.
Derivations with Power Values on Lie Ideals in Rings and Banach Algebras, Kyungpook mathematical journal, 2016, 56, 2, 397  crossref(new windwow)
 References
1.
M. Bresar, Derivations of noncommutative Banach algebras II, Arch. Math. 63 (1994), 56-59 crossref(new window)

2.
B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. 90 (1968), 1067-1073 crossref(new window)

3.
B. D. Kim, Derivations of semiprime rings and noncommutative Banach algebras, Commun. Korean Math. Soc. 17 (2002), 607-618 crossref(new window)

4.
B. D. Kim, On the derivations of semiprime rings and noncommutative Banach algebras, Acta Math. Sinica 16 (2000), no. 1, 21-28 crossref(new window)

5.
M. Mathieu, Where to find the image of a derivation, Banach Center Publ. 30 (1994), 237-249 crossref(new window)

6.
A. M. Sinclair, Automatic continuity of linear operators, London Math. Soc. Lecture Note Ser. 21 (1976)

7.
I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260-264 crossref(new window)

8.
M. P. Thomas, The image of a derivation is contained in the radical, Ann. of Math. 128 (1988), 435-460 crossref(new window)

9.
J. Vukman, A result concerning derivations in noncommutative Banach algebras, Glasg. Math. J. 26 (1991), 83-88

10.
J. Vukman, Centralizers on semiprime rings, Comment. Math. Univ. Carolin. 42 (2001), no. 2, 237-245